# SDR GAIA9767A

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 2550 · Cargo Compartments
- Part: Pallets
- Condition: Loose
- Location: Bs 786
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

KHA - FLT 564 - SYR-YIP - ON TAKEOFF ROLL THE FLIGHT CREW HEAR A LOUD NOISE IN THE MAIN CARGO COMPARTMENT, THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE CARGO RAMP.  THE CREW DISCOVERED THAT EMPTY PALLETS HAD SHIFTED.  THE PALLETS WERE SECURED AND A VISUAL INSPECTION BY THE FLIGHT CREW REVEALED NO APPARENT DAMAGE.  THE AIRCRAFT REPOSITIONED TO YIP WITHOUT ANY FURTHER PROBLEMS.  AT YIP DURING WALKAROUND IT WAS DISCOVERED THAT THE INTERNAL BULKHEAD AT STATION 786 HAD MOVED AFT 4 INCHES.  FURTHER INVESTIGATION REVEALED THAT THE FLOOR RESTRAINTS IN THE SEAT TRACK HAD BROKEN LOOSE, THE VERTICLE BULKHEAD SUPPORTS WERE BROKEN AT THE FLOOR ATTACHMENT AND THE ENGINE PYLON FRONT SPARS WERE BENT AFT.  (M)
